# SDR GTIA1000034

- Difficulty date: July 13, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 14,190 hours, 6,794 cycles
- Engine: Iae V2524A5
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130820
- Part serial: 16G0X4
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  R & R RADAR CONTROL PANEL.
